# SDR GTIA031015

- Difficulty date: November 13, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD NOSE WHEEL WELL LONGERON AT NWW DOOR CUTOUT HAS A CRACK IN THE WEB AT FORWARD RT CORNER AT DOOR JAMB.  UPON FURTHER INVESTIGATION, FOUND WEB NOT TO BE CRACKED, BUT DID FIND WEB SUPPORT ANGLE CRACKED.  REMOVED SUPPORT ANGLE.  FABRICATED NEW ANGLE.  INSTALLED NEW SUPPORT ANGLE.  (M)
